# SDR DALA2015030501864

- Difficulty date: February 28, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PANE PROJECTION BEAM 1 FWD SECTION ON FWD SERVICE DOOR.  DOUBLER REPAIR WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 52-03D FIG 3, 51-30-2, 51-30-5.
